Year 2015, Volume , Issue 4, Pages 30 - 38 2015-05-01

FURTHER DECOMPOSITIONS OF ∗-CONTINUITY

O. Ravi [1] , M. Suresh [2] , A. Nalini Ramalatha [3]


− In this paper, we introduce the notions of*g-I-LC*-sets, I**g-closed sets and I-*gt-sets.Also we define the notions of*g-I-LC*-continuous maps, I*g-continuous maps, I-*gt-continuous mapsand obtain decompositions of *-continuity
− G-I-LC*-set, *g-I-LC*-set, I*-closed set, I*-closed set, I-*gt-set
Other ID JA65KE86TP
Journal Section Research Article
Authors

Author: O. Ravi

Author: M. Suresh

Author: A. Nalini Ramalatha

Dates

Publication Date : May 1, 2015

Bibtex @ { jnt381111, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2015}, volume = {}, pages = {30 - 38}, doi = {}, title = {FURTHER DECOMPOSITIONS OF ∗-CONTINUITY}, key = {cite}, author = {Ravi, O. and Suresh, M. and Ramalatha, A. Nalini} }
APA Ravi, O , Suresh, M , Ramalatha, A . (2015). FURTHER DECOMPOSITIONS OF ∗-CONTINUITY. Journal of New Theory , (4) , 30-38 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34490/381111
MLA Ravi, O , Suresh, M , Ramalatha, A . "FURTHER DECOMPOSITIONS OF ∗-CONTINUITY". Journal of New Theory (2015 ): 30-38 <https://dergipark.org.tr/en/pub/jnt/issue/34490/381111>
Chicago Ravi, O , Suresh, M , Ramalatha, A . "FURTHER DECOMPOSITIONS OF ∗-CONTINUITY". Journal of New Theory (2015 ): 30-38
RIS TY - JOUR T1 - FURTHER DECOMPOSITIONS OF ∗-CONTINUITY AU - O. Ravi , M. Suresh , A. Nalini Ramalatha Y1 - 2015 PY - 2015 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 30 EP - 38 VL - IS - 4 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory FURTHER DECOMPOSITIONS OF ∗-CONTINUITY %A O. Ravi , M. Suresh , A. Nalini Ramalatha %T FURTHER DECOMPOSITIONS OF ∗-CONTINUITY %D 2015 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 4 %R %U
ISNAD Ravi, O. , Suresh, M. , Ramalatha, A. Nalini . "FURTHER DECOMPOSITIONS OF ∗-CONTINUITY". Journal of New Theory / 4 (May 2015): 30-38 .
AMA Ravi O , Suresh M , Ramalatha A . FURTHER DECOMPOSITIONS OF ∗-CONTINUITY. JNT. 2015; (4): 30-38.
Vancouver Ravi O , Suresh M , Ramalatha A . FURTHER DECOMPOSITIONS OF ∗-CONTINUITY. Journal of New Theory. 2015; (4): 38-30.